# SDR AU990420009

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Condition: Corroded
- Location: Dowl Area
- Component: Mcauly, 1A102OCM6948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) DURING 5 YEAR INSPECTION CORROSION WAS FOUND OVER THE ENTIRE AREA OF THE PROPELLER.  EXTENSIVE CORROSION WAS FOUND IN THE BOLT HOLES AND THE DOWEL AREA, THERE IS NO REPAIR ALLOWED IN THIS AREA.  THE PROPELLER WAS REMOVED FROM SERVICE.
